# SDR DHL9771254D

- Difficulty date: February 26, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N712DH
- Make and model: Boeing 727-29
- Aircraft serial: 19401
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Corroded
- Location: Cargo Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT D-CHECK, AFT CARGO DOOR EXTERNAL SKIN HAS CORROSION, SCRATCHES, DENTS AND BULGING.  REMOVED FASTENERS AT EXISTING DOUBLER, CUT OUT DAMAGED AREA.  INSTALLED DOUBLER ON UPPER FWD EDGE 17 BY 24 PER SRM 52-00-3.  INSTALLED DOUBLER ON FWD BOTTOM EDGE 8.5 BY 10 PER SRM 52-00-3.  BURNISHED OUT SCRATCHES, WITHIN LIMITS.
